# SDR DALA12008486309

- Difficulty date: September 25, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 95,292 hours, 11,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, ZONE C BS 900, RBL98.58, FOUND TO BE CORRODED OUT OF LIMITS IAW SRM 51-10-02.  INSTALLED SEAT TRACK IAW AMM20-51-01.
